Volume 16, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Long knots and maps between operads

William Dwyer and Kathryn Hess

Geometry & Topology 16 (2012) 919–955
Abstract

We identify the space of tangentially straightened long knots in m, m 4, as the double loops on the space of derived operad maps from the associative operad into a version of the little m–disk operad. This verifies a conjecture of Kontsevich, Lambrechts and Turchin.

Keywords
operad, long knot
Mathematical Subject Classification 2010
Primary: 18D50, 55P48
Secondary: 18G55, 57Q45
References
Publication
Received: 7 December 2010
Revised: 6 February 2012
Accepted: 9 February 2012
Published: 21 May 2012
Proposed: Paul Goerss
Seconded: Haynes Miller, Ralph Cohen
Authors
William Dwyer
Department of Mathematics
University of Notre Dame
Notre Dame IN 46556
USA
http://www.nd.edu/~wgd
Kathryn Hess
Institut de Géométrie, algèbre et topologie (IGAT)
École Polytechnique Fédérale de Lausanne
CH-1015 Lausanne
Switzerland
http://sma.epfl.ch/~hessbell/